# SDR UALA2010090903343

- Difficulty date: September 8, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 61,503 hours, 12,141 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Lav Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV MIRROR LTS INOP AT LAV AT DOOR 2L FOUND ONE MIRROR LIGHT SOCKET BURNED. 2 MORE OF THE SOCKETS ARE STARTING TO SHOW SIGNS OF BURNING.  DISCONNECTED AND SAFTIED BALLAST CONNECTOR.
